Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I have a irregular heart beat with lower back pain.

it started with my lower back now the pain is in my left leg from the hip on down to my feet it feels numb and painful to walk when i stand from siting it really is painful and numb i have had all test done for my heart i am presently takeing high blood pressure pill s have been on them for a very long time i also have a irregular heart beat can this be my heart? or poor cirulation problem/
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This sounds like sciatica, which is nerve pain caused by pressure on the sciatic nerve in your back (from a bulging disk in your spine -- a "slipped disk" -- or from other back injuries). The fact you are also experiencing numbness suggests to me that your sciatica is pretty severe. You should see a doctor -- physical therapy can make a HUGE difference in this condition, and anti-inflammatories and other medications and help as well. You don't need to keep suffering!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor